Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleLimit cycle bifurcations from a non-degenerate center
Author(s) Jaume Giné
TypeArticle in Journal
AbstractIn this work we discuss the computational problems which appear in the computation of the Poincaré–Liapunov constants and the determination of their functionally independent number. Moreover, we calculate the minimum number of Bautin ideal generators which give the number of small limit cycles under certain hypothesis about the generators. In particular, we consider polynomial systems of the form x ˙ = - y + P n ( x , y ) , y ˙ = x + Q n ( x , y ) , where Pn and Qn are a homogeneous polynomial of degree n. We use center bifurcation rather than multiple Hopf bifurcations, used a previous work [19], to estimate the cyclicity of a unique singular point of focus–center type for n = 4, 5, 6, 7 and compare with the results given by the conjecture presented in [18].
KeywordsPoincaré–Liapunov constants, Limit cycles, Center problem, Groebner basis
ISSN0096-3003
URL http://www.sciencedirect.com/science/article/pii/S0096300310009720
LanguageEnglish
JournalApplied Mathematics and Computation
Volume218
Number9
Pages4703 - 4709
Year2012
Edition0
Translation No
Refereed No
Webmaster